# SDR HEEA062421

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: 407060111101
- Condition: Worn
- Location: Bipod Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARING IN BIPOD MOUNT.
